Overview

Uses of Maitrifen Tablet
Maitrifen Tablet is used for pain relief.
Maitrifen Tablet side effects
Common
  • Nausea
  • Indigestion
  • Stomach pain
  • Restlessness
  • Increased heart rate
  • Heartburn
How to use Maitrifen Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Maitrifen Tablet is to be taken with food.
This will help to avoid stomach upset.
How Maitrifen Tablet works
Maitrifen Tablet is a combination of two pain relievers (Ibuprofen, Paracetamol / Acetaminophen) and a stimulant (Caffeine). the pain relievers work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). Caffeine is added to increase the effectiveness of Paracetamol / Acetaminophen.
Maitrifen Tablet related warnings
Alcohol
CAUTION
Taking caffeine with alcohol may impair the motor coordination
Pregnancy
WEIGH RISKS VS BENEFITS
Maitrifen Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
CAUTION
Maitrifen Tablet should be used with caution during lactation. Breast feeding should be held until the treatment of the mother is completed and the drug is eliminated from her body.
Driving
Maitrifen Tablet may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kidney
CAUTION
Maitrifen Tablet should be used with caution in patients with kidney disease. Dose adjustment of Maitrifen Tablet may be needed. Please consult your doctor.
Use of Maitrifen Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
Liver
CAUTION
Maitrifen Tablet should be used with caution in patients with liver disease. Dose adjustment of Maitrifen Tablet may be needed. Please consult your doctor.
However, the use of Maitrifen Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Maitrifen Tablet
₹2/Tablet
Achrid 400 mg/325 mg/30 mg Tablet
Agron Remedies Pvt Ltd
₹0.82/Tablet
save 59%
Cezaflam C Tablet
Apple Therapeutics Pvt Ltd
₹1.2/Tablet
save 40%
Ibufen Tablet
Dagon Pharmaceuticals Pvt Ltd
₹1.49/Tablet
save 26%
Ediflam Plus Tablet
Eden Healthcare Pvt Ltd
₹1.25/Tablet
save 38%
Norflam Plus Tablet
Brussels Laboratories Pvt Ltd
₹1.25/Tablet
save 38%

Patient Concerns

Questions Related to Maitrifen

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Maitrifen Tablet?

FAQs

Q. What is Maitrifen?
Maitrifen is a combination of three medicines: Ibuprofen, Paracetamol and caffeine. This medicine helps to relieve pain and fever. It works by lowering chemical substance in the body that causes pain, fever and inflammation. Caffeine is added to increase the effectiveness of Paracetamol.
Q. Can the Maitrifen be stopped when pain is relieved?
Maitrifen is usually used for a short term and can be discontinued when symptoms are relieved. However, Maitrifen should be continued if the doctor has advised to do so.
Q. Can the use of Maitrifen cause nausea and vomiting?
Yes, the use of Maitrifen can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of water. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Maitrifen cause dizziness?
Yes, the use of Maitrifen can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications to the use of Maitrifen?
The use of Maitrifen is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other pain killers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or in patients who have active, recurrent stomach ulcer / bleeding and those with history of heart failure, high blood pressure, or any underlying liver or kidney disease.
Q. Can Maitrifen cause insomnia?
Yes, Maitrifen can cause insomnia. Take Maitrifen in the morning or afternoon to avoid insomnia. Consult the doctor if you are having persistent sleeping problem or insomnia (inability to sleep) while taking this medicine.
Q. Can the use of Maitrifen cause damage to kidneys?
Yes, the long term use of Maitrifen can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protects the kidneys from damage. Use of pain-killers lower the levels of prostaglandins in the body leading to kidney damage on long term use. Use of pain killers is not recommended in patients with underlying kidney disease.
Q. Will Maitrifen be more effective if taken in higher doses?
No, taking more of this medicine will not make it more effective. Consuming higher than the recommended dose of Maitrifen can lead to increased side effects. If the symptoms are getting severe despite taking the medicine, please consult the doctor for re-evaluation.
Q. What is the storage condition for the Maitrifen?
Keep this medicine in the container or pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 9th Aug 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Paldi , Ahmedabad, Gujarat
One of the following licensed pharmacy from the nearest location with deliver Maitrifen Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SBN, RKS, HSM, LHP, SHG, BLP, OBS, SIO, SBA, BIO, AAA, PAP, RVA, VJS, RHW, BBN, GBC, THP, VVN, ALC, MDI, 4IT, HAT, CPK, WSI, MDN, FRM, UMP, FTP, RHS, SCH, STS, EEC, HIP, SNG, KRR, OWN, HMP, AAR, HBV, PRC, IPP, JJE, KIS, DGN, DYL, MTM, BBS, GTF, SWP, SSS, BRC, CRN, AHP, GBL, GBB, MAX, FGH, HCP, GGL, NLG, NPS, GPT, ESY, TAT, RHL, KMC, OWI, IAD, BTM, DLP, VAF, MNS, ATP, RRP, AMM, CTP, MGL, SNL, DAD, GFL, MAM, GHR, GPP, HEX, KHP, ENP, BNC, RPA, PVP, ARD, JVN, JSL, VRS, SYN, O4O, VTR, RWL, OMV, HTV, BKB, AVC, MKE, TRP, SMS, BGS, SSI, BLS, USM, LCC, MDH, PSE, SCP, FRS, AVW, VSC, ZVP, INC, TSS, MIL, NXG, LIP, PSF, MSD, BNT, EMB, DRA, AVB, CHP, UHP, DLY, OLT, VMH, KNH, JIV, TNH, PHN, DVH, NEW, PTI, ANP, IMC, ZEL, ATL, SHN, PRE, RDR, ZVO, NTL, SVS, SJP, SHD, KBC, PTP, OWP, RPC, BJR, MRS, PRL, DHR, BHM, NBG, GEO, HPC, PEN, SBC, JLI, WHP, SHC, KAL, HLT, MFN, DAO, GLM, ALY, SOF, VDH, STO, LHA, AAY, MJT, RPI, JHC, UVD, CZT, NNH, APT, NWP, UPA, SAA, WAD, MDO, KHC, CNE, GLD, NFP, RWP, CLT, AXM, XPR, ANT, ISI, SLC, OIP, PNQ, SDM, OHM, SGC, BDI, ASP, MTD, GHC, MIP, SBL, PMA, QTM, MAP, 9MM, MOM, VUR, RUS, NVY, HTS, WPL, BHS, AYN, HZF, SLN, BJP, AMH, ADF, AYU, AYM, FIP, MKT, PWN, PHC, VEM, ANS, KLC, GDA, NXT, KHH, EQN, BAP, JVO, HGI, NSL, ZPR, NPH, PLT, SPD, NTB, NLC, RVC, PRN, KCI, WHL, IPL, PPR, 1MH, EPS, HPP, JBT, SPV, BHA, RAC, XMX, ABL, BHP, BAL, RDH, RSS, PRT, ADE, TPN, RTL, VHP, DFP, LAG, RTN, NEO, CMC, SRG, STA, DHP, SGA, SMN, SAH, BSL, SAF, AVS, SVH, GMA, LKK, AGT, PNT, VOP, QLF, DYG, HSP, TAP, DZY, SGH, BLE, USF, WDE, DPL, TOM, SPF, DPP, AFT, NNP, HWS, NVL, GTC, RYL, KIM, BDN, EAN, NDP, AMR, IAH, MBP, RPP, BSN, ADT, YAG, RSA, VSL, AVL, MPC, KHD, EVP, SNH, NLP, HLP, LMS, MLC, SWA, RGH, HNP, EPR, GNC, CMD, BMJ, ABP, APS
MRP
20
10 tablets in 1 strip
ADD TO CART
Best Price ₹16.0
20% OFF
Use Coupon HEALTH1020 during checkout